# SDR 96UAL900987

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7450U
- Make and model: Boeing 727222
- Aircraft serial: 21904
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LEADING EDGE SLAT LOWER SKIN CRACK.  *S/D*  INSPECTED SLAT AND FOUND THREE ADDITIONAL CRACKS ON LOWER SKIN ATTACH ANGLE.  STOP DRILLED ALL CRACKS AND SECURED AREA.
